Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had bowel disease problem. Taking Wysole and stopping it causes vomiting and motions resulting to weakness. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
i had chronal & bowel disease problem,
can i use gomutra tablets,
Posted Fri, 9 Aug 2013 in General Health
Answered by Dr. Anjana Rao Kavoor 2 hours later
Thanks for writing in to us.

You have been suffering from chronic bowel problem and are taking Wysolone (prednisolone) for it. Your doses are being tapered now. You must be taking 25 mg (and not 25 gm as mentioned by you). Wysolone needs to be taken in decreasing dose before stopping it completely. Please do not stop Wysolone just like that and contact your doctor if there is vomiting and motions. There will be little weakness.

Coming to your question, gomutra is cow urine in tablet form which is mixed with herbs. It is an ayurvedic preparation and generally used as a detoxifier.
As they may be adding certain herbs to it, please wait for your Wysolone treatment to get over before starting any ayurvedic treatment like gomutra.

Till then you must eat clean, good and hygienic food. Drink lots of water and fruit juices.

Hope your query is answered.
Wish you a speedy recovery.

Dr A. Rao Kavoor
Above answer was peer-reviewed by
Follow-up: Had bowel disease problem. Taking Wysole and stopping it causes vomiting and motions resulting to weakness. Suggest? 11 hours later
Wysolene is being used from past 3 years like that, can stop that and can change to other medicine, because some are telling it should not be taken continuously.

Is there any alternate for that, Doctor preferred Azoran 50. Is it enough to take continuously.
Answered by Dr. Anjana Rao Kavoor 14 minutes later
Thanks for writing in with an update.

At first I would like to know your clinical diagnosis made by your doctor and the reason behind giving you Wysolone for 3 years. Taking wyslolone for such a long time will have its own side effects.

Wyslolone dosage must be decreased slowly and then stopped over a few weeks or days.

Azoran 50 is azathioprine, an immunosupressant. This must be taken only under guidance of specialist doctor and continuous medication should be regularly monitored. There are a number of potential side effects in taking these medicines and your doctor must have assessed your benefits clearly before prescribing it for you.

Hope this helps.

Dr A Rao Kavoor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor